MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK¿ TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK¿ TIP SYRINGE; PISTON SYRINGE
Catalog Number 309604
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd luer-lok¿ tip syringe barrel was cracked when removing it from the packaging.The following information was provided by the initial reporter, translated from japanese: "the customer reported that the barrel was cracked when opened.Potential lot number:23al100, 23a2400, 23b0700".
 
Additional Manufacturer Narrative
D.4.The reported lot#s 23al100, 23a2400, 23b0700 were not found for the reported catalog# 309604.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: sample and photos received by our quality team for investigation.Through visual evaluation, cracked barrel is observed.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Based on the teams investigation, possible root cause is associated with jamming in conveyor belts.Verification and adjustments will be implemented.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the previously submitted report 9614033-2023-00095 was sent in error.Damaged / deformed product - device is operable (associated defect could occur during use.Ie¿cracked syringe) is not considered to be a reportable malfunction.Mfr#: 9614033-2023-00095 is void as a result.

Brand Name
BD LUER-LOK¿ TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17715751
Report Number9614033-2023-00095
Device Sequence Number20512528
Product Code FMF
UDI-Device Identifier00382903096046
UDI-Public00382903096046
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309604
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 08/27/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown